# SDR CALA2021120602252

- Difficulty date: December 4, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N837UA
- Make and model: Airbus A319-131
- Aircraft serial: 1474
- Aircraft time: 60,778 hours, 26,551 cycles
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Plate
- Part number: D5342112420300
- Condition: Corroded
- Location: Frame 70 -Y1732
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR STRUCTURE FRAME HAS CORROSION AT FRAME 70 -Y1732
